Related Questions

Can medications with steroids in them cause weight gain? Are they dangerous to a person's overall health?

YES. Yes they can cause weight gain and yes they can cause a number of other medical illnesses including (but not limited to); diabetes, decreased immunity, decreased wound healing, mental disorders, insomnia ... It's a long list. Read more...

Would an epidural in my lower back cause weight gain, due to the steroid in the medication?

Steroid. One dose of steroid won't affect your weight gain. More importantly the steroid may not be controlling your back pain and you need a follow-up visit with the doctor taking care of back pain. If you are gaining wait you need to go on a diet. Read more...

Can fluticasone propionate nasal spray cause weight gain? I've seen people report it since it's a steroid, is it possible??

Very rare. This would be a very rare side effect, and only rarely seen after taking it for a very long time. This is because the steroid acts locally in the nose and the sinuses and is not absorbed by the bloodstream. Read more...